# SDR CKSA98748

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATED AT LEFT WING LOWER L/E CAVITY, FRONT SPAR, LOWER CHORD AT OSLE 1440 AND OSLE 1460 FOUND SMALL AREA OF LEVEL 2 LOCAL CORROSION.  FOUND DURING SCHEDULED C-CHECK AND CPCP TASK CARD ACCOMPLISHMENT AT HAECO MAINTENANCE/REPAIR FACILITY, IN HONG KONG (VHKG).  JOB NUMBER 7C15012.
